# SDR USAA030222

- Difficulty date: November 4, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fusleage
- Part time: 48,142 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CORRODED 6 INCHES, STRINGER 27R BETWEEN STRINGER TIE BS 360 AND BS 366.  CORROSION LEVEL 1, TASK NR C53-202-01.  ACCOMPLISHED REPAIR IAW SRM 53-00-03 FIG 201, WITH MINOR DEVIATION GRANTED BY EA 77108.  (M)
